MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER SHEATH, FIXED, FOR 26040SL

KARL STORZ SE & CO. KG INNER SHEATH, FIXED, FOR 26040SL
Model Number 26040XA
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be forwarded to the manufacturing site for investigation, as it was already disposed of.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
The following was reported: "the ceramic tip of this sheath broke apart from the metal while in use inside a patient's bladder.The surgeon was able to quickly extract the sheath itself, as well as the separated ceramic tip.No patient injury or impact due to this malfunction." no negative impact in state of health reported.

Brand Name
INNER SHEATH, FIXED, FOR 26040SL
Common Device Name
INNER SHEATH, FIXED, FOR 26040SL
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key23647601
Report Number9610617-2025-02166
Device Sequence Number4902980
Product Code HIH
UDI-Device Identifier04048551092057
UDI-Public04048551092057
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26040XA
Device Catalogue Number26040XA
Device Lot NumberZR01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown